Pacific Journal of Mathematics

Spaces of similarities. IV. $(s,t)$-families.

Daniel B. Shapiro

Article information

Source
Pacific J. Math., Volume 69, Number 1 (1977), 223-244.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817106

Mathematical Reviews number (MathSciNet)
MR0476634

Zentralblatt MATH identifier
0343.15013

Subjects
Primary: 10C05

Citation

Shapiro, Daniel B. Spaces of similarities. IV. $(s,t)$-families. Pacific J. Math. 69 (1977), no. 1, 223--244. https://projecteuclid.org/euclid.pjm/1102817106


Export citation

References

  • [1] J. Dieudonne, Sur les multiplicateursdes similitudes, Rend. Circ. Mat. Palermo, 3 (No. 2) (1954), 398-408.
  • [2] R. Elman and T.-Y. Lam, Classification theorems for quadratic formsover fields, Comm. Math. Helv., 49 (1974), 373-381.
  • [3] R. Elman and T.-Y. Lam, Quadratic formsand the u-invariant,II, Invent. Math., 21 (1973), 125-137.
  • [4] A. Frhlich and A. W. McEvett, Forms over rings with involution, J. Algebra, 12 (1969), 79-104.
  • [5] A. V. Geramita, J. M. Geramita, and J. S. Wallis, Orthogonal designs, Linear and Multilinear Algebra, 3 (1976),281-306.
  • [6] A. V. Geramita and J. S. Wallis, forthcoming book, Springer Lecture Notes in Mathematics.
  • [7] M. Kneser, Lectures on Galois cohomology of classical groups, Tata notes No. 47, Tata 1969.
  • [8] T.-Y. Lam, The Algebraic Theory of Quadratic Forms, Benjamin, 1973.
  • [9] A. Pfister, Quadratische Formen in beliebigen Krpern, Invent. Math., 1 (1966), 116-132.
  • [10] D. B. Shapiro, Cancellation of semisimplehermitianpairings, J. Algebra, 41 (1976), 212-223.
  • [11] D. B. Shapiro, Spaces of similaritiesI: the Hurwitz problem, J. Algebra (to appear).
  • [12] D. B. Shapiro, Spaces of similaritiesII: Pfister factors, J. Algebra (to appear).
  • [13] A. Wadsworth and D. B. Shapiro, Spaces of similaritiesIII: function fields, J. Algebra (to appear).
  • [14] A. Wadsworth, private communication.
  • [15] A. Wadsworth and D. Shapiro, On multiples of round and Pfister forms.
  • [16] W. Wolfe, Rational quadratic forms and orthogonal designs, J. Number Theory (to appear).

See also

  • Daniel B. Shapiro. Spaces of similarities. I. The Hurwitz problem. I [MR 56 #11898a] J. Algebra 46 1977 1 148--170.
  • Daniel B. Shapiro. Spaces of similarities. {II}. Pfister factors. II [MR 56 #11898b] J. Algebra 46 1977 1 171--181.
  • Adrian R. Wadsworth, Daniel B. Shapiro. Spaces of similarities. {III}. Function fields. III [MR 56 #11898c] J. Algebra 46 1977 1 182--188.